# SDR CA051215002

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,529 hours
- Engine: Cont IO240B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Part time: 858 hours
- Component: Flap Actuator
- Component part number: 222750010
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS WOULD NOT RETRACT.  INSPECTION FOUND SEAL MIGRATED INTO FLAP SWITCHES.  RE-GLUED PER DIAMOND INSTRUCTIONS.  THIS UNIT HAD BEEN RE-GLUED TWICE BEFORE.  DIAMOND IS LOOKING INTO A MECHANICAL SEAL RETENTION SOLUTION, AND HAS OFFERED TO CONTINUE TO REPLACE THE UNITS UNDER WARRANTY.  NEW UNITS HAVE BEEN INSTALLED IN THE PAST AND STILL FAIL.  OCCURRENCES SEEM TO BE CONCENTRATED BETWEEN NOVEMBER AND MARCH, THIS WOULD INDICATE A COLD WEATHER OPERATION PROBLEM.
